On the solution of non-linear integral equations of the first kind
Doklady Akademii Nauk, Tome 156 (1964) no. 6, pp. 1296-1299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_6_a11,
author = {A. N. Tikhonov},
title = {On the solution of non-linear integral equations of the first kind},
journal = {Doklady Akademii Nauk},
pages = {1296--1299},
year = {1964},
volume = {156},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_6_a11/}
}
A. N. Tikhonov. On the solution of non-linear integral equations of the first kind. Doklady Akademii Nauk, Tome 156 (1964) no. 6, pp. 1296-1299. http://geodesic.mathdoc.fr/item/DAN_1964_156_6_a11/